Zur schwachen Kompaktheit in Banachverbänden.

Peter Meyer-Nieberg

Mathematische Zeitschrift (1973)

  • Volume: 134, page 303-316
  • ISSN: 0025-5874; 1432-1823

How to cite


Meyer-Nieberg, Peter. "Zur schwachen Kompaktheit in Banachverbänden.." Mathematische Zeitschrift 134 (1973): 303-316. <http://eudml.org/doc/171987>.

author = {Meyer-Nieberg, Peter},
journal = {Mathematische Zeitschrift},
pages = {303-316},
title = {Zur schwachen Kompaktheit in Banachverbänden.},
url = {http://eudml.org/doc/171987},
volume = {134},
year = {1973},

AU - Meyer-Nieberg, Peter
TI - Zur schwachen Kompaktheit in Banachverbänden.
JO - Mathematische Zeitschrift
PY - 1973
VL - 134
SP - 303
EP - 316
UR - http://eudml.org/doc/171987
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.